# SDR ASAA2014100109280

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 33,417 hours, 10,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE BY L1 DOOR.  ACFT GROUNDED. REPLACED THE LAMPS IAW MM 33-51-04.  OPS CHECKED GOOD.
